# SDR AWXA200600599

- Difficulty date: March 30, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 53,442 hours, 23,905 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: EN3646A0083ABN
- Condition: Miswired
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MCN - EEL - DURING C 06 CHECK DISCOVERED EMERGENCY ESCAPE PATH LIGHT AT SEAT 17ABC WAS INOPERATIVE.  MAINTENANCE FOUND EMERGENCY ESCAPE PATH LIGHT CANNON PLUG 7260VC7 MISWIRED PER AIRBUS 320 WDM 33-51-08.  REWIRED CONNECTOR 7263VC7 AS REQUIRED AT SEAT 17 ABC.  ESCAPE PATH LIGHT OPS CHECK GOOD IAW AWA TASK CARD A1C33302.
